HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Buchsbaum complexes with linear resolutions

Files in This Item:
pre238.pdf525.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83385

Title: Buchsbaum complexes with linear resolutions
Authors: Hibi, T. Browse this author
Issue Date: 1-Apr-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 238
Start Page: 1
End Page: 12
Abstract: We study the Betti numbers which appear in a minimal free res­olution of the Stanley-Reisner ring k[.6.] of a Buchsbaum complex .6. and find a characterization of Buchsbaum complexes .6. for which a minimal free resolution of k[.6.] is linear.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68989
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University